| Catalog Number |
CS-25123-F |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "when the guidewire is pulled out, the outer full steel wire separates from the central steel wire, which may cause vascular injury." additional information was requested from the customer; however, further details could not be provided at this time.Associated mdr numbers include: 3006425876-2025-00774, 3006425876-2025-00802, and 3006425876-2025-00800.
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "when the guidewire is pulled out, the outer full steel wire separates from the central steel wire, which may cause vascular injury." additional information was requested from the customer; however, further details could not be provided at this time.Associated mdr numbers include: 3006425876-2025-00774, 3006425876-2025-00802, 3006425876-2025-00801, and 3006425876-2025-00800.